# SDR SWAA2017083016003

- Difficulty date: August 4, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 41,142 hours, 24,039 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Angle
- Part number: 115A2156U7
- Condition: Cracked
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER FIXED TRAILING EDGE PANEL JUST INBOARD OF NR 5 SPOILER LOWER SIDE SUPPORT BRACKET CRACKED AT OUTBOARD FASTENER.   R & R THE ANGLE IAW SRM AND DWG.
